# SDR ASOA202001237008

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 645
- Aircraft time: 44,895 hours, 26,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 123077551005
- Condition: Cracked
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS- CRACK ON FRAME FWD OF LH COCKPIT CEILING SPEAKER BETWEEN FRAME 10-11. THE CRACKED SECTION WAS REMOVED A SUPPORT AND SPLICE WERE FABRICATED AND INSTALLED IAW ENGINEERING DOCUMENT PROVIDED.
